Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66700
Title: A semismooth newton method for tensor eigenvalue complementarity problem
Authors: Chen, ZM
Qi, LQ 
Keywords: Tensor eigenvalue complementarity problem
NCP-function
Semi-smooth Newton method
B-subdifferential
Issue Date: 2016
Publisher: Springer
Source: Computational optimization and applications, Sept. 2016, v. 65, no. 1, p. 109-126 How to cite?
Journal: Computational optimization and applications 
URI: http://hdl.handle.net/10397/66700
EISSN: 0926-6003
DOI: 10.1007/s10589-016-9838-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Citations as of Sep 17, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Sep 22, 2017

Page view(s)

15
Last Week
0
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.